RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 4, Pages 578–582 (Mi mz1536)  

Filtrations in hyperhomology

E. G. Sklyarenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: For typical complexes, hyperhomology and its two natural filtrations are given an intrinsic description independent of the hyperhomology apparatus.

DOI: https://doi.org/10.4213/mzm1536

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:4, 480–483

Bibliographic databases:

UDC: 515.142.21
Received: 03.04.1995

Citation: E. G. Sklyarenko, “Filtrations in hyperhomology”, Mat. Zametki, 61:4 (1997), 578–582; Math. Notes, 61:4 (1997), 480–483

Citation in format AMSBIB
\Bibitem{Skl97}
\by E.~G.~Sklyarenko
\paper Filtrations in hyperhomology
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 4
\pages 578--582
\mathnet{http://mi.mathnet.ru/mz1536}
\crossref{https://doi.org/10.4213/mzm1536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620003}
\zmath{https://zbmath.org/?q=an:0913.18009}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 4
\pages 480--483
\crossref{https://doi.org/10.1007/BF02354992}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1536
  • https://doi.org/10.4213/mzm1536
  • http://mi.mathnet.ru/eng/mz/v61/i4/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:87
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020